# SDR USAA2013031500005

- Difficulty date: March 1, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,195 hours, 14,902 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING 3 SPOILER INNER PIN OF HINGE BOLT BETWEEN WS 779 TO WS 874 & BETWEEN RIB 14 TO RIB 16.  REPLACED RIGHT WING 3 SPOILER HINGE BOLT INNER PIN IAW A321 AMM 27-64-43 & SRM A321 51-42-11.
